Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 57, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 3, 2025, 7:06 PM CDT for Osage County, Tulsa County, Washington County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2025, 7:06 PM CDT (00:06 UTC)
- Expired
- Jun 3, 2025, 7:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Osage County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 3, 5:38 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 278 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.8
The text
As transmitted.
061
WFUS54 KTSA 040006
TORTSA
OKC113-143-147-040030-
/O.NEW.KTSA.TO.W.0057.250604T0006Z-250604T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
706 PM CDT Tue Jun 3 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Osage County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 730 PM CDT.
* At 706 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Walnut Creek State Park, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Collinsville... Skiatook...
Sperry... Vera...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3620 9617 3632 9628 3655 9596 3638 9581
TIME...MOT...LOC 0006Z 231DEG 34KT 3629 9615
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
692 follow-up statements
993
WWUS54 KTSA 040015
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
715 PM CDT Tue Jun 3 2025
OKC113-143-147-040030-
/O.CON.KTSA.TO.W.0057.000000T0000Z-250604T0030Z/
Osage OK-Washington OK-Tulsa OK-
715 PM CDT Tue Jun 3 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES...
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles west of Skiatook, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Collinsville... Skiatook...
Sperry... Vera...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3626 9605 3640 9617 3655 9596 3638 9581
TIME...MOT...LOC 0015Z 230DEG 36KT 3635 9605
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
69638 WWUS54 KTSA 040025 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 725 PM CDT Tue Jun 3 2025 OKC113-143-147-040032- /O.EXP.KTSA.TO.W.0057.000000T0000Z-250604T0030Z/ Osage OK-Washington OK-Tulsa OK- 725 PM CDT Tue Jun 3 2025 ...THE TORNADO WARNING FOR EAST CENTRAL OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA COUNTIES WILL EXPIRE AT 730 PM CDT... The storm which prompted the warning has weakened, and no longer appears capable of producing a tornado. Therefore, the tornado warning will be allowed to expire. However, severe straight line winds are still possible with this thunderstorm. A Tornado Watch remains in effect until 1000 PM CDT for northeastern Oklahoma. A Severe Thunderstorm Watch remains in effect until 900 PM CDT for northeastern Oklahoma. Remember, a Severe Thunderstorm Warning still remains in effect for southeastern Osage, northern Tulsa, and southern Washington Counties until 745 pm. && LAT...LON 3626 9605 3640 9617 3655 9596 3638 9581 TIME...MOT...LOC 0022Z 231DEG 34KT 3639 9599 $$ 69
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:26 PM CDT, 40 minutes earlier. Its key messages:
- Issued at 256 PM CDT Mon Jun 2 2025
- Storm chances increase across northeast OK this afternoon, spreading through the entire area tonight. Severe weather and areas of heavy rainfall are expected.
- More rounds of storms and heavy rainfall are expected beginning Thursday night and continuing into the weekend.
- The repeated rounds of rainfall will lead to an increasing flash and mainstem river flooding threat late week on into the weekend.
Area forecast discussion, Jun 3, 6:26 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 626 PM CDT Tue Jun 3 2025 ...New AVIATION... .KEY MESSAGES... Issued at 256 PM CDT Mon Jun 2 2025 - Storm chances increase across northeast OK this afternoon, spreading through the entire area tonight. Severe weather and areas of heavy rainfall are expected. - More rounds of storms and heavy rainfall are expected beginning Thursday night and continuing into the weekend. - The repeated rounds of rainfall will lead to an increasing flash and mainstem river flooding threat late week on into the weekend. && .SHORT TERM... (Through tonight) Issued at 256 PM CDT Tue Jun 3 2025 Storms are increasing in coverage this afternoon along and ahead of an advancing cold front. The storms ahead of the front may pose an isolated hail or wind threat, but the bigger threat may be heavy rain/flash flooding as deep layer shear is only marginal across OK and PWATs are near record levels for this time of year. Storms back to the west closer to the front are expected to evolve into one or more linear segments and progress east across the forecast area this evening and tonight with an increasing damaging wind threat. CAMs have been consistent in showing a general weakening trend by the time they reach the AR border. Will maintain the Flood Watch for much of east-central and northeast OK given potential for heavy rainfall and slower storm motions in this area vs farther to the south and east when storms are expected to be more progressive. Lacy && .LONG TERM... (Tomorrow through Tuesday) Issued at 256 PM CDT Tue Jun 3 2025 The front is expected to stall or wash out over far eastern OK/western AR on Wednesday. CAMs suggest that scattered showers and storms will develop during the afternoon in the vicinity of the boundary, but without an appreciable severe threat due to weak deep layer shear. Focus then turns to later in the week. Westerly flow aloft is expected to strengthen as ridging builds over Deep South TX and troughing remains over the north-central CONUS. In addition, the second of two southwest CONUS upper lows (the first is now lifting northeast across KS) is expected to get picked up and is expected to track across KS/OK Thursday night into Friday. As a result, the GFS and EC (with slightly different timing) develop a complex of storms across western KS and track it east-southeast across northern portions of the forecast area. The strong flow aloft suggests that severe wind potential will be higher. Models show potential for storm complexes again Friday night and Saturday night, though likely not to take the same track as the previous ones. Any of these complexes will also pose at least some wind threat. Multiple rounds of storms tracking over the region suggest more widespread higher rainfall potential and thus a river and flash flood threat. Amplification of the upper flow pattern is expected by late in the weekend on into the first part of next week as a deep trough develops over the north-central CONUS. We may see a nice weather day or two in there, but it's also hard to rule out storms this time of year in NW flow. Still no sign of a big ridge developing, and instead show consistent troughing over the western CONUS with disturbances ejecting into the Plains instigating rain and storm chances. This will keep temps from getting hot. Lacy && .AVIATION... (00Z TAFS) Issued at 624 PM CDT Tue Jun 3 2025 A line of showers and thunderstorms will affect all TAF sites this evening, with gusty winds possible, especially at the Oklahoma sites. IFR conditions will develop overnight, with only slow improvement expected from north to south at mainly the Oklahoma sites during the day Wednesday. && .PRELIMINARY POINT TEMPS/POPS... TUL 63 74 66 81 / 90 20 10 20 FSM 70 83 69 86 / 80 60 30 30 MLC 68 80 68 83 / 90 50 10 30 BVO 57 74 63 80 / 90 10 10 20 FYV 67 80 67 82 / 90 70 40 30 BYV 68 78 67 81 / 90 70 40 40 MKO 65 76 66 80 / 100 50 20 30 MIO 64 73 65 79 / 90 40 10 30 F10 64 75 65 80 / 90 40 10 30 HHW 69 81 70 84 / 80 50 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Wednesday morning for OKZ054>068-070-071-073. AR...None. && SHORT TERM...30 LONG TERM....30 AVIATION...05
Hazardous weather outlook, Jun 3, 5:26 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 PM CDT Tue Jun 3 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 PM CDT Tue Jun 3 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Mainly Eastern Oklahoma. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms are organizing into a line as they move into eastern Oklahoma late this afternoon. These storms will move east across the area through this evening, with damaging winds being the main severe weather threat. A brief tornado or two will also be possible, especially across parts of eastern Oklahoma through early evening. Heavy rain from the storms will promote a flash flood and river flood potential. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY through SATURDAY...Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Wednesday will be a bit quieter, though a few storms may continue across mainly northwest Arkansas. Several rounds of thunderstorms are expected late Thursday into early next week. Significant rainfall totals are possible, with some severe potential as well. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 3, 4:04 PM CDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
404 PM CDT Tue Jun 3 2025
OKZ054-032130-
Osage OK-
404 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OSAGE COUNTY
THROUGH 430 PM CDT...
At 404 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Grainola to 4 miles north of
Shidler. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Grainola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9636 3697 9636 3681 9673 3700 9674
TIME...MOT...LOC 2104Z 230DEG 42KT 3702 9668 3685 9667
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 3, 4:44 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
444 PM CDT Tue Jun 3 2025
OKZ054-032230-
Osage OK-
444 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE COUNTY THROUGH
530 PM CDT...
At 443 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Elgin to 7 miles northwest of Bigheart. Movement
was east at 25 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wah Sha She State Park... Hulah...
Elgin...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9600 3685 9600 3690 9633 3700 9632
TIME...MOT...LOC 2143Z 266DEG 24KT 3700 9627 3690 9634
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 3, 5:41 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
541 PM CDT Tue Jun 3 2025
OKZ054>056-032345-
Osage OK-Nowata OK-Washington OK-
541 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN OSAGE...WASHINGTON
AND NOWATA COUNTIES THROUGH 645 PM CDT...
At 541 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles north of Hulah to 2 miles south of Osage
Hills State Park. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
New Alluwe... Bigheart...
Wann... Wah Sha She State Park...
Lenapah... Dewey...
Bartlesville Municipal Airport... South Coffeyville...
Hulah... Delaware...
Ochelata... Tallant...
Sunset Lake... Osage Hills State Park...
Pershing... Watova...
Nowata... Bartlesville...
Copan... Nelagoney...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9543 3660 9543 3659 9633 3700 9627
TIME...MOT...LOC 2241Z 260DEG 34KT 3700 9605 3670 9619
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jun 3, 6:38 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 PM CDT Tue Jun 3 2025
OKZ054-055-059-060-064-040030-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-Creek OK-
638 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OSAGE...CREEK...
SOUTHERN WASHINGTON...SOUTHEASTERN PAWNEE AND TULSA COUNTIES THROUGH
730 PM CDT...
At 638 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles west of Westport to 3 miles southwest of
Mannford to 3 miles north of Bristow. Movement was northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Sand Springs... Shamrock...
Mannford... Sapulpa...
Collinsville... Jenks Riverside Airport...
Depew... Sperry...
Skiatook... Ramona...
Vera... Jenks...
Owasso... Westport...
Keystone State Park... Bristow...
Walnut Creek State Park... Oilton...
Tulsa... Milfay...
This includes Interstate 44 between mile markers 178 and 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Oklahoma.
&&
LAT...LON 3606 9662 3658 9596 3640 9581 3604 9582
3573 9662
TIME...MOT...LOC 2338Z 234DEG 37KT 3620 9640 3608 9636 3588 9640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jun 3, 7:01 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
701 PM CDT Tue Jun 3 2025
OKZ065-066-040045-
Okmulgee OK-Okfuskee OK-
701 PM CDT Tue Jun 3 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 745 PM CDT...
At 700 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Cromwell to 5 miles southeast of Bowlegs.
Movement was northeast at 45 mph.
HAZARD...Wind gusts 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Bryant... Weleetka...
Bearden... Clearview...
Pharoah...
This includes Interstate 40 in Oklahoma between mile markers 224 and
235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3550 9602 3529 9605 3529 9644 3536 9644
TIME...MOT...LOC 0000Z 242DEG 47KT 3534 9646 3510 9659
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:01 PM CDT | Special Weather Statement | TSA | Okfuskee | 44 min |
| Jun 3, 7:09 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Washington | 3 hr |
| Jun 3, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 50 min |
| Jun 3, 7:28 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 2 hr |
| Jun 3, 7:30 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 45 min |
| Jun 3, 7:56 PM CDT | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Jun 3, 8:00 PM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| Jun 3, 8:12 PM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 48 min |
| Jun 3, 8:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Jun 3, 8:45 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 3, 8:49 PM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| Jun 3, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 47 min |
| Jun 3, 9:25 PM CDT | Special Weather Statement | TSA | Delaware | 35 min |
| Jun 3, 9:28 PM CDT | Special Weather Statement | TSA | Adair | 47 min |
| Jun 3, 9:42 PM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Jun 3, 10:23 PM CDT | Areal Flood Advisory | TSA | Choctaw, Latimer, Pushmataha | 3 hr |
| Jun 3, 10:26 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jun 3, 10:31 PM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| Jun 3, 10:52 PM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| Jun 3, 11:16 PM CDT | Special Weather Statement | TSA | Pushmataha | 44 min |
| Jun 3, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 42 min |
| Jun 4, 12:36 AM CDT | Special Weather Statement | TSA | McCurtain | 39 min |
| Jun 4, 5:10 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 4 hr |
| Jun 4, 7:57 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 35 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.